Heart Disease Community
allergic reaction to mibi dye
About This Community:

A community of people with Heart Disease to guide and support your heart-health journey. Ask a question, join a conversation, share experiences: symptoms, nutrition, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

allergic reaction to mibi dye

I recently moved back to Kentucky after retirement. I had my first MIBI here in October.  I have had a severe case of idiopathic urticaria(hives) with angioedema.  I am diabetic and the steriods to treat the severe reactions are causing blood sugar problems. The question is... This is the first mibi or stress test that the two stages, rest and stress, were don't in the same morning.  I was given dye for both tests.  I have found it is common here because many patients travel to Lexington from Eastern Kentucky.  I have seen several specialist and no cause is given.  The Cardiologist's office has not returned any calls and the other specialists won't talk about another doctor.  I am a retired doctor and am not looking to litigate but to answer questions.  I feel more like an assembly line product rather then a concerned patient.  Has anyone had a similiar problem? Thanks for any feedback.
Related Discussions
-9 Comments Post a Comment
Blank
Avatar_f_tn
I've had a severe alergic (allergic) reaction to the injections given during the cardio stress tests. In November 2010 I spent  five hours at Nuclear Medicine whilst these tests were carried out. In the last stages of the tests when I was in the tunnel for the last time for xrays, I began to feel great distress and my heart felt the size of a medecine ball and as though it was bouncing right out of my chest. Nothing was said to me at the time and I put it down to stress after such a long day. But soon after I began to break out in small pimple like spots which I still put not much importance to until they began to turn into quite large red patches all over my back, arms and other various parts of my body. Some the size of a ten cent piece and others bigger with scales forming on them. I put it down to a connection with Lupus and I myself put the reason being discoid lupus. But I firmly believe that it was all brought on by the injections given during the tests or the excess radiation. As I hadn't had this sort of thing happen previously  can only beleive that this is the cause. No creams or medications thus far have helped control this problem and it is now over eight months and I am no closer to getting any answers. It's like nobody wants to know or they just don't understand. In the meantime I am losing hair because of all the scaling on my scalp that goes with this problem and I fear that it wont be long before I am actually bald. I am a seveny two year old woman. I was given a copy of the paper that Professor Van der Wall produced on Dipyridamole and that is the first ray of sunshine that I have had into any understanding of the problem. I know a number of people who have had reactions to this same treatment and feel that much more notice should be taken of any research that has been or being carried out. With thank, Margaret
Post a Comment
To
Top Heart Disease Answerers
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
11548417_tn?1440481484
Blank
Ger57
Netherlands
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
Avatar_m_tn
Blank
Occupant
IL
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
517872_tn?1440332494
Blank
realjimmy commented on  What Supplements To ...
18 hrs ago
1236893_tn?1408490528
Blank
What Supplements To Take
19 hrs ago by gymdandee
996946_tn?1434154877
Blank
LindaTX commented on margypops's status
Aug 28
Heart Disease Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Heart Disease Answerers
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
11548417_tn?1440481484
Blank
Ger57
Netherlands
1124887_tn?1313758491
Blank
is_something_wrong
Oslo, Norway
Avatar_m_tn
Blank
Occupant
IL